Amy

by Amy
(NC)

I was not sure where or how to contact you. Several months ago I ordered 20 tubes of Natpro. I used it constantly for 2 months with no breaks at 400 milligrams. I did not have much luck with it. I was unable to continue due to pelvic pain and constant spotting but no period. I now have 14 tubes left(I have bought tubes in the past as well). My question is can I return these tubes for a refund? If so where do I send it to and how much money would I receive back. Thank you so much for the help you provided me through out my use. I really wished it would have worked for me. Thank you again Amy

Comments for Amy

Click here to add your own comments

Jan 04, 2013
Amy
by: Joy (South Africa)

Hi Amy

It is such a pity that you stopped using Natpro as you have not used it long enough. Depending on how severe your symptoms are, it can take anything from 1 to 6 months sometimes longer, before things start to settle down.

Spotting can occur when first using progesterone, once things become normal the spotting should stop and your cycle will become normal again. The pelvic pain that you experienced is due to estrogen dominance which I am sure Wray has explained to you.

Hope this helps.

Joy


Jan 06, 2013
Amy
by: Wray

Hi Amy Of course we can give you a refund. We do have a contact us link here on all web pages, but I can relay your request. We would need your details, but don't want you to supply them here, for security reasons, it does invite spam. So would you mind sending a note to the above link. Please clear up some confusion I have. You say you used 400mg/day, this would mean the 20 tubes would last you just over 3 months. Or 6 tubes a month, 12 tubes in 2 months. And yet you have 14 tubes left, which implies using only 6 tubes in 2 months, or 200mg/day. Although you did say you had a few tubes previously, I'm not sure how many you used. I'm sorry it hasn't helped you, but it could just be time is needed. You might like to read these comments from other women who struggled initially, see here, here and here, scroll to Nov 26, 2012 Having a Hard Time. Take care Wray

Jan 08, 2013
Amy
by: Carol K

Hi Amy
I have read your post and really believe that you have not given the Progesterone Cream enough time. As Wray has pointed out, are you using enough? Natpro Progesterone Cream has helped so many women but one has to give it time. I think you have given up too soon. Please take the advice of Wray and Joy. They really know what they are talking about. Sending the cream back is not the solution to your problems. You need to go back to the website and read about Estrogen Dominance and I am sure Wray will try and work through your symptoms and advise you if you write to her again. Good luck!

Jan 31, 2013
Returns
by: Amy

Hi Wray I'm sorry to bother you again. I did use the link you gave me for contacting on returning my up opened unused natpro cream. I have sent several messages with no return. Do you have any suggestions on how I can process my return. Thank you again. Amy

Feb 02, 2013
Returns
by: Wray

Hi Amy I'm sorry about this, I have informed that department again that you did send through a request. I will also chase up on it on Monday. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...